# SDR A6WA200940274

- Difficulty date: May 13, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 17,128 hours, 15,539 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Eroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135174-54- RT MLG DOOR INNER SKIN FOUND ERODED ON CENTER CORNER AREA OF L/E.  REPAIR PERFORMED ON RT MLG DOOR INNER SKIN ON CENTER AREA CORNER IAW REO 601R-52-82-102.  (K)
